RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 9, Pages 90–93 (Mi ivm7133)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

The maximal nonuniqueness classes of solutions to the Cauchy problem for linear equations

D. V. Turtin

Chair of Calculus and Applied Mathematics, Ivanovo State University, Ivanovo, Russia

Abstract: We study linear partial differential equations with increasing coefficients in a half-plane. We establish maximal nonuniqueness classes of solutions to the Cauchy problem for these equations. The proof is based on a new estimation method for a solution to the dual differential equation with a parameter.

Keywords: classes of uniqueness and nonuniqueness, Newton's diagram, Cauchy problem.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:9, 77–79

Bibliographic databases:

Document Type: Article
UDC: 517.955
Received: 02.12.2009

Citation: D. V. Turtin, “The maximal nonuniqueness classes of solutions to the Cauchy problem for linear equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 9, 90–93; Russian Math. (Iz. VUZ), 54:9 (2010), 77–79

Citation in format AMSBIB
\Bibitem{Tur10}
\by D.~V.~Turtin
\paper The maximal nonuniqueness classes of solutions to the Cauchy problem for linear equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 9
\pages 90--93
\mathnet{http://mi.mathnet.ru/ivm7133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2789312}
\elib{http://elibrary.ru/item.asp?id=14306128}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 9
\pages 77--79
\crossref{https://doi.org/10.3103/S1066369X10090100}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649529814}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7133
  • http://mi.mathnet.ru/eng/ivm/y2010/i9/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Turtin D.V., “Maksimalnye klassy needinstvennosti resheniya zadachi koshi dlya lineinykh uravnenii”, Vestnik ivanovskogo gosudarstvennogo universiteta. seriya: estestvennye, obschestvennye nauki, 2011, no. 2, 165–175  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:273
    Full text:34
    References:14
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019